Jung's type theorem for polynomial transformations of ℂ²

Tom 55 / 1991

Sławomir Kołodziej Annales Polonici Mathematici 55 (1991), 207-212 DOI: 10.4064/ap-55-1-207-212

Streszczenie

We prove that among counterexamples to the Jacobian Conjecture, if there are any, we can find one of lowest degree, the coordinates of which have the form $x^m y^n$ + terms of degree < m+n.

Autorzy

  • Sławomir Kołodziej

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek